RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 5, Pages 749–760 (Mi mz8822)  

Evasion in a Certain Class of Distributed Control Systems

N. Yu. Satimov, M. Tukhtasinov

National University of Uzbekistan named after M. Ulugbek

Abstract: The differential game of evasion in a system described by a control partial differential equation containing the second time derivative and an elliptic operator is considered. The control parameters of the players are additive terms on the right-hand side of the equation. New spaces depending on a nonnegative parameter are introduced by using generalized eigenvalues and generalized eigenfunctions of the given elliptic operator. Games are introduced and studied on the entire scale of these spaces. Sufficient conditions for the possibility of evasion in games obtained under various constraints on the control parameters are given.

Keywords: evasion problem, distributed control system, distributed differential game, evasion differential game, pursuit differential game.

DOI: https://doi.org/10.4213/mzm8822

Full text: PDF file (447 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:5, 764–773

Bibliographic databases:

Document Type: Article
Received: 23.01.2010
Revised: 25.03.2012

Citation: N. Yu. Satimov, M. Tukhtasinov, “Evasion in a Certain Class of Distributed Control Systems”, Mat. Zametki, 97:5 (2015), 749–760; Math. Notes, 97:5 (2015), 764–773

Citation in format AMSBIB
\Bibitem{SatTuk15}
\by N.~Yu.~Satimov, M.~Tukhtasinov
\paper Evasion in a Certain Class of Distributed Control Systems
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 5
\pages 749--760
\mathnet{http://mi.mathnet.ru/mz8822}
\crossref{https://doi.org/10.4213/mzm8822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370558}
\elib{http://elibrary.ru/item.asp?id=23421561}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 5
\pages 764--773
\crossref{https://doi.org/10.1134/S0001434615050119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357050200011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84933567282}


Linking options:
  • http://mi.mathnet.ru/eng/mz8822
  • https://doi.org/10.4213/mzm8822
  • http://mi.mathnet.ru/eng/mz/v97/i5/p749

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:3
    References:32
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019